MathSciNet Relay Station
MathSciNet bibliographic data
MR1037112 (91k:58101) 58F15 (58F11 70F10 70H05)
Wojtkowski, Maciej P. The system of one-dimensional balls in an external field. II. Comm. Math. Phys. 127 (1990), no. 2, 425–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement